Sfoglia per Titolo

Opzioni
Vai a: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Mostrati risultati da 18.218 a 18.237 di 27.446
Titolo Data di pubblicazione Autore(i) Rivista Editore
On iron cages and suboptimal choices: an experimental test of the micro-foundations of isomorphism in the public sector 1-gen-2019 Bellé, Nicola; Belardinelli, Paolo; Cantarelli, Paola; Mele, Valentina INTERNATIONAL PUBLIC MANAGEMENT JOURNAL -
On legacies and linkages: a publishing manifesto 1-gen-2022 Grandori, Anna; Morley, Michael J. EUROPEAN MANAGEMENT REVIEW -
On Legal Inferentialism. Toward a Pragmatics of Semantic Content in Legal Interpretation? 1-gen-2007 Canale, Damiano; Tuzet, Giovanni RATIO JURIS Blackwell Publishing Limited:9600 Garsington Road, Oxford OX4 2DQ United Kingdom:011 44 1865 776868 , (781)388-8200, EMAIL: agentservices@oxon.blackwellpublishing.com, e-help@blackwellpublishers.co.uk, INTERNET: http://www.blackwellpublishing.com, Fax: 011 44 1865 714591
On line service provision: are Municipalities really innovative? The case of Municipalities in Italy 1-gen-2011 Nasi, Greta; Cristofoli, Daniela; Frosini, F. PUBLIC ADMINISTRATION -
On logic and argumentation: validity and use of arguments in C.S. Peirce 1-gen-2008 Tuzet, Giovanni - Franco Angeli
On Minimizing Tardy Processing Time, Max-Min Skewed Convolution, and Triangular Structured ILPs 1-gen-2023 Klein, Kim-Manuel; Polak, Adam; Rohwedder, Lars - (seleziona...)
On mixtures of distributions of Markov chains 1-gen-2002 Fortini, Sandra; Ladelli, L.; Petris, G.; Regazzini, E. STOCHASTIC PROCESSES AND THEIR APPLICATIONS Elsevier BV:PO Box 211, 1000 AE Amsterdam Netherlands:011 31 20 4853757, 011 31 20 4853642, 011 31 20 4853641, EMAIL: nlinfo-f@elsevier.nl, INTERNET: http://www.elsevier.nl, Fax: 011 31 20 4853598
On multivariate records from random vectors with independent components 1-gen-2018 Falk, Michael; KHORRAMI CHOKAMI, Amir; Padoan, Simone JOURNAL OF APPLIED PROBABILITY -
On Optimal Unemployment Compensation 1-gen-2007 Pavoni, Nicola JOURNAL OF MONETARY ECONOMICS -
On parametric models for invariant probability measures 1-gen-2000 P., Berti; Fortini, Sandra; L., Ladelli; E., Regazzini; P., Rigo QUADERNI DI STATISTICA -
On parametric models for invariant probability measures 1-gen-2000 Berti, P.; Fortini, Sandra; Ladelli, L.; Regazzini, E.; Rigo, P. - Università di Napoli Federico II Dipartimento di Scienze Statistiche e Università di Salerno Dipartimento di Scienze Economiche
On probatory ostension and inference 1-gen-2022 Tuzet, Giovanni - Cambridge University Press
On Quasi-Means 1-gen-1993 Muliere, Pietro; G., Parmigiani UTILITAS MATHEMATICA -
On rates of convergence for Bayesian density estimation 1-gen-2007 Scricciolo, Catia SCANDINAVIAN JOURNAL OF STATISTICS -
On rates of convergence for posterior distributions in infinite-dimensional models 1-gen-2007 Walker, Stephen G.; Lijoi, Antonio; Pruenster, Igor ANNALS OF STATISTICS -
On risk and time pressure: when to think and when to do 1-gen-2023 Carnehl, Christoph; Schneider, Johannes JOURNAL OF THE EUROPEAN ECONOMIC ASSOCIATION -
On shifting consumers from high‐interest to low‐interest debt 1-gen-2019 Greenberg, ADAM ERIC; Hershfield, Hal E. FINANCIAL PLANNING REVIEW -
On some aspects of the asymptotic properties of Bayesian approaches in nonparametric and semiparametric models 1-gen-2014 Judith, Rousseau; Jean Bernard, Salomond; Scricciolo, Catia - EDP Sciences
On Some definitional Problems with the Method of Certainty Equivalents,' The Journal of Finance, Vol. 32, No. 5, (December 1977), pp. 1729-1737. 1-gen-1977 BAR-YOSEF, Sasson; R., Mesznik THE JOURNAL OF FINANCE -
On some distributional properties of hierarchical processes 1-gen-2017 Camerlenghi, Federico; Lijoi, Antonio; Pruenster, Igor - -
Mostrati risultati da 18.218 a 18.237 di 27.446
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile